# SDR HEEA966376

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8589X
- Make and model: Bell 206L-3
- Aircraft serial: 51487
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Carbon Seal
- Part number: 23004513
- Condition: Worn Tangs
- Location: Compressor
- Part time: 364 hours
- Component: 23033193
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO CRACKED SCROLL.  UPON INSPECTION OF COMPRESSOR PARTS NOTED THE FOLLOWING:  2 EACH CRACKS IN SEPERATOR ON #1 ROLLER BEARING AND WORN TANGS AND TANGSLOTS ON CARBON SEAL ASSEMBLY. NEW PARTS INSTALLED.REFERENCE:  AFA#24453A.  NOTE:  SEE MMIR#6375 FOR #1 ROLLER BEARING.
